# SDR MASA2009041700130

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,702 hours, 15,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7263 ORD-ABE.  AIRCRAFT RTF AND CREW DECLARED AN EMERGENCY FOR FLAP FAIL AFTER FLAP WAS RETRACTED TO 0 DEGREES.  MX SWAPPED AND R2 BOTH BPSU.
